JournalsemssVol. 7, No. 1pp. 173–206

The Regularity Conjecture for prime ideals in polynomial rings

  • Jason McCullough

    Iowa State University, Ames, USA
  • Irena Peeva

    Cornell University, Ithaca, USA
The Regularity Conjecture for prime ideals in polynomial rings cover
Download PDF

A subscription is required to access this article.

Abstract

This paper presents a survey on recent developments on regularity of prime ideals in polynomial rings.

Cite this article

Jason McCullough, Irena Peeva, The Regularity Conjecture for prime ideals in polynomial rings. EMS Surv. Math. Sci. 7 (2020), no. 1, pp. 173–206

DOI 10.4171/EMSS/38